# SDR C2XA09SH362

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION (LEVEL 2 LOCAL) ON I/B SIDE FRAME 19-23.  MAINTENANCE NEW REPAIR ON LT OMEGA BEAM AT FRAME 20 I/B SIDE IAW EMB-145 SRM 51-40-02.  PREPPED, PRIMED AND PAINTED LT OMEGA BEAM I/B FRAME 19-23 IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
